# SDR SWIA2021091060831

- Difficulty date: August 2, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Condition: Elongated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB RH SIDE HAS (3) ELONGATED HOLES ON LOWER BOTTOM UNDER AFT DRAG ANGLE.     (C-CHECK RO 9/8/2021)    VERTICAL STAB RH SIDE (3) ELONGATED HOLES ON LOWER BOTTOM UNDER AFT DRAG ANGLE REPAIRED PER MHIRJ REO 670-55-31-146 REV Â€“ DATE 2021-08-05.  COMPLIED WITH ST 51-900-1002-SKY.  M337 C/W.   (SEE CONTINUE CARD FOR DETAILS)
